American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] John Hubbard, Dierk Schleicher and Mitsuhiro Shishikura. Exponential Thurston maps and limits of quadratic differentials. J. Amer. Math. Soc. 22 (2009) 77-117. MR 2449055.
Abstract, references, and article information
View Article: PDF

[2] William H. Meeks III and Michael Wolf. Minimal surfaces with the area growth of two planes: The case of infinite symmetry. J. Amer. Math. Soc. 20 (2007) 441-465. MR 2276776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Maryam Mirzakhani. Weil-Petersson volumes and intersection theory on the moduli space of curves. J. Amer. Math. Soc. 20 (2007) 1-23. MR 2257394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Martin Möller. Variations of Hodge structures of a Teichmüller curve. J. Amer. Math. Soc. 19 (2006) 327-344. MR 2188128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] S. Marmi, P. Moussa and J.-C. Yoccoz. The cohomological equation for Roth-type interval exchange maps. J. Amer. Math. Soc. 18 (2005) 823-872. MR 2163864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Curtis T. McMullen. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003) 857-885. MR 1992827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Bert van Geemen and Aise Johan de Jong. On Hitchin's connection. J. Amer. Math. Soc. 11 (1998) 189-228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Irwin Kra. Horocyclic coordinates for Riemann surfaces and moduli spaces. I. Teichm\"uller and Riemann spaces of Kleinian groups . J. Amer. Math. Soc. 3 (1990) 499-578. MR 1049503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1